# SDR HNAA2024030600189

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 41,835 hours, 37,543 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN CABIN DURING DESCENT AND APPROACH.  TROUBLESHOT IAW FIM TASK 21-20-00-810-801-A, NO ABNOMALITIES FOUND. PERFORMED AIR DISTRIBUTION SYSTEM OPS CHECK IAW AMM 21-20-00, NO BURNING SMELL FOUND. OK FOR SERVICE AT THIS TIME.
